# SDR SWIA200312181

- Difficulty date: July 13, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 19,412 hours, 27,655 cycles
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 3081401003
- Part serial: 0500
- Condition: Faulty
- Location: Rudder
- Part time: 7,912 hours, 11,516 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, RIGHT RUDDER TRAVEL RESTRICTED PAST FIRST 20 DEGREES.  PER QRH, TURNED BLUE RUDDER SYSTEM SWITCH OFF, PROBLEM CEASED.  RETURNED TO FIELD UNEVENTFULLY.INSTALLED SERVICEABLE ACTUATOR IAW EMB120 MM 27-22-02.  OPS AND LEAK CHECKS GOOD.
